Sudafed Sinus Max Strength Capsules 16 pack

0296686
 out of 5 stars

Sudafed Sinus Max Strength Capsules 16 pack

0296686
£4.00
 out of 5 stars
Sudafed Sinus Max Strength Capsules help to unblock your sinuses and nose, and relieve sinus pressure, pain and tension. Sudafed Sinus Max Strength Capsules contain Phenylephrine hydrochloride, Caffeine and Paracetamol, and help relieve the symptoms of pain and congestion caused by sinusitis - which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness. Pack contains 16 capsules. Ingredients: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg (per capsule). See leaflet for further information. For adults and children over 12 years. Keep out of reach of children, and always read the label.
£4.00

Product Information

Sudafed Sinus Max Strength Capsules help to unblock your sinuses and nose, and relieve sinus pressure, pain and tension. Sudafed Sinus Max Strength Capsules contain Phenylephrine hydrochloride, Caffeine and Paracetamol, and help relieve the symptoms of pain and congestion caused by sinusitis - which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness. Pack contains 16 capsules. Ingredients: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg (per capsule). See leaflet for further information. For adults and children over 12 years. Keep out of reach of children, and always read the label.
Brand: Sudafed
Type: Blocked Nose
Pack Qty: 16
Assembly: No
Height: 6.6CM
Width: 11.2CM
Depth: 2.4CM
Bar Code: 3574661186962

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Information

Sudafed Sinus Max Strength Capsules help to unblock your sinuses and nose, and relieve sinus pressure, pain and tension. Sudafed Sinus Max Strength Capsules contain Phenylephrine hydrochloride, Caffeine and Paracetamol, and help relieve the symptoms of pain and congestion caused by sinusitis - which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness. Pack contains 16 capsules. Ingredients: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg (per capsule). See leaflet for further information. For adults and children over 12 years. Keep out of reach of children, and always read the label.
Brand: Sudafed
Type: Blocked Nose
Pack Qty: 16
Assembly: No
Height: 6.6CM
Width: 11.2CM
Depth: 2.4CM
Bar Code: 3574661186962

You May Also Like

Customer Reviews

Item removed from saved for later